Stability of a Functional Equation Deriving from Quadratic and Additive Functions in Non-Archimedean Normed Spaces
Abasalt Bodaghi and
Sang Og Kim
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We obtain the general solution of the generalized mixed additive and quadratic functional equation , is even; , is odd, for a positive integer . We establish the Hyers-Ulam stability for these functional equations in non-Archimedean normed spaces when is an even positive integer or .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/198018.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/198018.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:198018
DOI: 10.1155/2013/198018
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().